Alert archive / Florida / Frost Advisories in 2016
Frost Advisory 2, NWS Jacksonville, FL
NWS Jacksonville, FL issued this frost advisory at Jan 13, 2016, 2:30 PM EST for 6 counties in Florida. It took effect at Jan 14, 2016, 4:00 AM EST. It was in force for 5 hr.
The area
The counties it named.
The facts
- Issued
- Jan 13, 2016, 2:30 PM EST (19:30 UTC)
- In effect from
- Jan 14, 2016, 4:00 AM EST
- Expired
- Jan 14, 2016, 8:35 AM EST
- In force
- 5 hr
- Issued by
- NWS Jacksonville, FL
Counties Baker County, FL, Bradford County, FL, Gilchrist County, FL, Nassau County, FL, Suwannee County, FL, Union County, FL
The radar
The Jacksonville radar (KJAX), 77 km from the middle of the area, began a volume at 19:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Jacksonville, FL (KJAX), launched 12:00Z, 7.5 hours before the alert went out and 78 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1763 m above ground
- 0-6 km bulk shear
- 75 kt
- 0-1 km storm-relative helicity
- -83 m²/s²
- 0-3 km storm-relative helicity
- 84 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
221 WWUS72 KJAX 131930 NPWJAX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE JACKSONVILLE FL 230 PM EST WED JAN 13 2016 FLZ020>025-030>032-035-036-141000- /O.NEW.KJAX.FR.Y.0002.160114T0900Z-160114T1400Z/ HAMILTON-SUWANNEE-COLUMBIA-BAKER-INLAND NASSAU-INLAND DUVAL-UNION- BRADFORD-CLAY-GILCHRIST-ALACHUA- INCLUDING THE CITIES OF...JASPER...JENNINGS...WHITE SPRINGS... LIVE OAK...LAKE CITY...WATERTOWN...MACCLENNY...HILLIARD... JACKSONVILLE...LAKE BUTLER...STARKE...LAKESIDE...MIDDLEBURG... ORANGE PARK...TRENTON...GAINESVILLE 230 PM EST WED JAN 13 2016 ...FROST ADVISORY IN EFFECT FROM 4 AM TO 9 AM EST THURSDAY... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 4 AM TO 9 AM EST THURSDAY. * TEMPERATURE...LOWS IN THE LOWER TO MIDDLE 30S. * IMPACTS...SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$
2 follow-up statements
117 WWUS72 KJAX 140222 NPWJAX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE JACKSONVILLE FL 922 PM EST WED JAN 13 2016 FLZ020>025-030>032-035-036-141400- /O.CON.KJAX.FR.Y.0002.160114T0900Z-160114T1400Z/ HAMILTON-SUWANNEE-COLUMBIA-BAKER-INLAND NASSAU-INLAND DUVAL-UNION- BRADFORD-CLAY-GILCHRIST-ALACHUA- INCLUDING THE CITIES OF...JASPER...JENNINGS...WHITE SPRINGS... LIVE OAK...LAKE CITY...WATERTOWN...MACCLENNY...HILLIARD... JACKSONVILLE...LAKE BUTLER...STARKE...LAKESIDE...MIDDLEBURG... ORANGE PARK...TRENTON...GAINESVILLE 922 PM EST WED JAN 13 2016 ...FROST ADVISORY REMAINS IN EFFECT FROM 4 AM TO 9 AM EST THURSDAY... * TEMPERATURE...LOWS IN THE LOWER TO MIDDLE 30S. * IMPACTS...SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$
819 WWUS72 KJAX 141335 NPWJAX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE JACKSONVILLE FL 835 AM EST THU JAN 14 2016 FLZ020>025-030>032-035-036-141445- /O.CAN.KJAX.FR.Y.0002.000000T0000Z-160114T1400Z/ HAMILTON-SUWANNEE-COLUMBIA-BAKER-INLAND NASSAU-INLAND DUVAL-UNION- BRADFORD-CLAY-GILCHRIST-ALACHUA- INCLUDING THE CITIES OF...JASPER...JENNINGS...WHITE SPRINGS... LIVE OAK...LAKE CITY...WATERTOWN...MACCLENNY...HILLIARD... JACKSONVILLE...LAKE BUTLER...STARKE...LAKESIDE...MIDDLEBURG... ORANGE PARK...TRENTON...GAINESVILLE 835 AM EST THU JAN 14 2016 ...FROST ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS CANCELLED THE FROST ADVISORY. $$
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this frost advisory went out at Jan 13, 8:38 AM EST, 5 hours 52 minutes earlier.
Area forecast discussion, Jan 13, 8:38 AM EST, 5 hours 52 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
838 AM EST WED JAN 13 2016
.UPDATE...
MODELS DEPICT SHORT WAVE ENERGY AND MOISTURE THAT RESULTED IN HIGH
CLOUDINESS THIS MORNING OVER NE FL TO DECREASE THIS AFTERNOON.
THIS WILL LEAD TO AN INCREASE IN SUNSHINE...ALLOWING TEMPERATURES
TO MODERATE BACK TO NEAR 60 DESPITE COLD ADVECTION.
&&
.AVIATION...
PREVAILING VFR CONDITIONS ARE EXPECTED THROUGH THIS 12Z TAF
PERIOD.
&&
.PRELIMINARY POINT TEMPS/POPS...
AMG 57 32 62 46 / 0 0 0 40
SSI 55 35 58 51 / 0 0 0 40
JAX 58 34 62 51 / 0 0 0 50
SGJ 56 39 62 56 / 0 0 0 50
GNV 59 35 65 53 / 0 0 0 60
OCF 60 37 67 55 / 0 0 0 50
&&
.JAX WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GA...NONE.
AM...SMALL CRAFT ADVISORY UNTIL 10 AM EST THIS MORNING FOR WATERS
FROM ALTAMAHA SOUND GA TO FERNANDINA BEACH FL FROM 20 TO 60
NM-WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL FROM 20
TO 60 NM-WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL FROM
20 TO 60 NM.
&&
STRUBLEHazardous weather outlook, Jan 13, 8:44 AM EST, 5 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSONVILLE FL 844 AM EST WED JAN 13 2016 AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040-124-125- GAZ132>136-149>154-162>166-141345- COASTAL WATERS FROM ALTAMAHA SOUND TO FERNANDINA BEACH FL OUT 20 NM- COASTAL WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL OUT 20 NM- COASTAL WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM- WATERS FROM ALTAMAHA SOUND GA TO FERNANDINA BEACH FL FROM 20 TO 60 NM- WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL FROM 20 TO 60 NM- WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL FROM 20 TO 60 NM- HAMILTON-SUWANNEE-COLUMBIA-BAKER-INLAND NASSAU-INLAND DUVAL-UNION- BRADFORD-CLAY-ST. JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION- COASTAL NASSAU-COASTAL DUVAL-COFFEE-JEFF DAVIS-BACON-APPLING- WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN-COASTAL GLYNN- ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-COASTAL CAMDEN- 844 AM EST WED JAN 13 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST FLORIDA... SOUTHEAST GEORGIA AND THE ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT... MODERATE RISK FOR RIP CURRENTS TODAY. RIVER FLOODING CONTINUES ON THE ALTAMAHA RIVER. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... MODERATE RISK FOR RIP CURRENTS THURSDAY. A FEW STRONG THUNDERSTORMS ARE POSSIBLE ON FRIDAY...WITH THE MAIN THREATS BEING STRONG GUSTY WINDS. SMALL CRAFT ADVISORY CONDITIONS WILL BE LIKELY OVER THE COASTAL WATERS FRIDAY THROUGH SUNDAY. RIVER FLOODING WILL CONTINUE ON THE ALTAMAHA RIVER THROUGH THE WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.
Nearby
Frost Advisories in Florida, 2016Every frost advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.